Ioan Gavrea
Ioan Gavrea
Professor of Mathematics,Technical University of Cluj-Napoca
Verified email at math.utcluj.ro
Title
Cited by
Cited by
Year
On the iterates of positive linear operators preserving the affine functions
I Gavrea, M Ivan
Journal of mathematical analysis and applications 372 (2), 366-368, 2010
402010
On the iterates of positive linear operators
I Gavrea, M Ivan
Journal of Approximation Theory 163 (9), 1076-1079, 2011
302011
Remarks on some quantitative Korovkin-type results
I Gavrea, I Rașa
Revue d'Analyse Numérique et de Théorie de l'Approximation 22 (2), 173-176, 1993
281993
GENERAL ESTIMATEs FoR. THE DITZIAN–TOTIK
I Gavrea, H GoNsKA, R PĂLTĂNEA
EAST JOURNAL, ON APPROXIMATIONS 9 (2), 175-194, 2003
242003
The approximation of the continuous functions by means of some linear positive operators
I Gavrea
Results in Mathematics 30 (1), 55-66, 1996
241996
An answer to a conjecture on Bernstein operators
I Gavrea, M Ivan
J. Math. Anal. Appl 390 (1), 86-92, 2012
232012
The iterates of positive linear operators preserving constants
I Gavrea, M Ivan
Applied mathematics letters 24 (12), 2068-2071, 2011
202011
Asymptotic behaviour of the iterates of positive linear operators
I Gavrea, M Ivan
Abstract and Applied Analysis 2011, 2011
192011
On some Ostrowski type inequalities
B Gavrea, I Gavrea
Gen. Math 18 (1), 33-44, 2010
192010
Ostrowski type inequalities from a linear functional point of view
B Gavrea, I Gavrea
ONLINE: http://jipam. vu. edu. au/article. php? sid= 104, 2000
192000
On a conjecture concerning the sum of the squared Bernstein polynomials
I Gavrea, M Ivan
Applied Mathematics and Computation 241, 70-74, 2014
182014
The Bernstein Voronovskaja-type theorem for positive linear approximation operators
I Gavrea, M Ivan
Journal of Approximation Theory 192, 291-296, 2015
152015
Optimal rate of convergence for sequences of a prescribed form
I Gavrea, M Ivan
Journal of Mathematical Analysis and Applications 402 (1), 35-43, 2013
142013
Global smoothness preservation and the variation-diminishing property
C Cottin, I Gavrea, HH Gonska, DP Kacsó, DX Zhou
Journal of Inequalities and Applications 1999 (2), 126510, 1999
141999
Estimates for positive linear operators in trems of the second order Ditzian-Totik modulus of smoothness
I Gavrea
Rend. Circ. Mat. Palermo (2) Suppl.(68), 439-454, 2002
132002
Variation on Butzer's problem: Characterization of the solutions
I Gavrea, HH Gonska, DP Kacsó
Computers & Mathematics with Applications 34 (9), 51-64, 1997
121997
An inequality for linear positive functionals
B Gavrea, I Gavrea
J. Inequal. Pure Appl. Math 1 (1), 2000
102000
On discretely defined positive linear polynomial operators giving optimal degrees of approximation
I Gavrea, HH Gonska, DP Kacsó
Fachbereich Mathematik, Univ.-GH., 1996
101996
Generalization of Bernstein-type approximation methods
I Gavrea, DH Mache
Mathematical Research 86, 115-126, 1995
101995
A solution to an open problem on the Euler–Mascheroni constant
I Gavrea, M Ivan
Applied Mathematics and Computation 224, 54-57, 2013
92013
The system can't perform the operation now. Try again later.
Articles 1–20